Alert archive / Texas / Marine Weather Statements in 2006
Marine Weather Statement 21, NWS Brownsville, TX
NWS Brownsville, TX issued this marine weather statement at Jul 6, 2006, 10:57 AM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2006, 10:57 AM CDT (15:57 UTC)
- Expired
- Jul 6, 2006, 1:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KBRO 061557 MWSBRO MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1057 AM CDT THU JUL 6 2006 GMZ135-155-175-061800- /X.NEW.KBRO.MA.S.0021.060706T1600Z-060706T1800Z/ LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1057 AM CDT THU JUL 6 2006 ...HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS ENTERING THE LOWER TEXAS GULF WATERS... AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE INDICATED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM JUST EAST OF BAFFIN BAY OUT TO 60 NAUTICAL MILES OFFSHORE. THIS ACTIVITY IS DRIFTING SOUTH AT AROUND 5 MPH AND IS PRODUCING TORRENTIAL DOWNPOURS...LIGHTNING AND BRIEF WIND GUSTS FROM 20 TO 30 KNOTS. THESE SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE LOWER TEXAS BAY AND GULF WATERS THROUGH 1 PM THIS AFTERNOON. IF CAUGHT IN THESE STORMS...MARINERS SHOULD STAY BELOW DECK IF POSSIBLE...AND SHOULD KEEP AWAY FROM UNGROUNDED METAL OBJECTS. MARINERS SHOULD MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. $$ SPEECE
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this marine weather statement went out at Jul 6, 9:45 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 6, 9:45 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 945 AM CDT THU JUL 6 2006 .DISCUSSION...THE BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF 2.09 AND A K-INDEX OF 34. SHOWERS AND THUNDERSTORMS WILL INCREASE TO NUMEROUS BY THIS AFTERNOON AS A LOW LEVEL TROUGH OF LOW PRESSURE HELPS TRIGGER SHOWERS AND THUNDERSTORMS. WILL CONTINUE A FLOOD WATCH FOR THE AREA THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS SHOULD DECREASE TONIGHT AND THEN INCREASE AGAIN BY FRIDAY THROUGH EARLY SUNDAY MORNING AS A RESULT OF MID-LEVEL DISTURBANCES...DAYTIME HEATING...AND MOISTURE CONTINUING TO POOL WITHIN THE AREA. SUNDAY AFTERNOON THROUGH WEDNESDAY...DRIER ATMOSPHERE WILL SUPPORT A RETURN TO MORE ISOLATED SHOWERS AND THUNDERSTORMS. PREVIOUS FORECAST PACKAGE LOOKS GOOD AT THIS TIME. NO UPDATES NEEDED AT THIS TIME. && .MARINE...BUOY020 AND MTRPIL BOTH SHOW LIGHT TO MODERATE SOUTHERLY SURFACE WINDS CONTINUING ALONG THE LOWER TEXAS COASTLINE THIS MORNING WITH SWELLS AT THE BUOY HOLDING NEAR 3 FEET. WWIII GUIDANCE MAINTAINS THE BENIGN CONDITIONS IN THE SHORT TERM AND THIS IS HANDLED PRETTY WELL IN THE CURRENT CWF. NO MAJOR CHANGES NEEDED. && .AVIATION...SOME ISOLATED CONVECTION IS BEGINNING TO FIRE TO THE NORTH OF THE LOWER RGV. ALTHOUGH CEILINGS AND VSBYS ARE PRETTY GOOD NOW AROUND THE REGION...AS THIS ACTIVITY BUILDS FURTHER DOWN THE TEXAS COASTLINE...CONDITIONS WILL LIKELY DETERIORATE MORE LATER THIS AFTERNOON. WILL HANDLE THIS OVERALL SITUATION WITH TEMPO GROUPS COVERING THE AFTERNOON AND EARLY EVENING CONVECTION. MODEL GUIDANCE TENDS TO TREND DOWN POPS THROUGH THE OVERNIGHT PERIODS AND WILL WORD THE TAFS ACCORDINGLY. && .BRO WATCHES/WARNINGS/ADVISORIES...FFA (FLASH FLOOD WATCH) ALL ZNS OF DEEP S TX FM 9 AM THRU 9 PM TDY. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO SYNOPTIC/GRIDS...65 MARINE/AVIATION/MESO...60/LERMAN
Hazardous weather outlook, Jul 6, 5:00 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 500 AM CDT THU JUL 6 2006 TXZ248>257-071100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 500 AM CDT THU JUL 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. MORE THUNDERSTORM DEVELOPMENT IS EXPECTED BY AFTERNOON...BRINGING FLOODING RAINS TO MANY SATURATED AREAS OF THE RIO GRANDE VALLEY. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF THE RIO GRANDE VALLEY FROM 9 AM UNTIL 9 PM. RAINFALL TOTALS OF 2 TO 4 INCHES ARE POSSIBLE IN THIS AIRMASS...CREATING THE CHANCE FOR DANGEROUS FLASH FLOODING. REMEMBER...NEVER DRIVE YOUR VEHICLE INTO WATERS OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WITH HEAVY RAINFALL WILL PERSIST THROUGH THE WEEKEND. THE RISK OF FLOODING WILL CONTINUE...ALONG WITH ISOLATED SEVERE THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLASH FLOODING OR ANY SEVERE WEATHER THAT THEY OBSERVE TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. PHILO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:06 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 14 hr |
| Jul 6, 1:41 PM CDT | Marine Weather Statement | BRO | 2 hr |
Nearby
Marine Weather Statements in Texas, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.